Jump to content



Photo

Three Weeks Off Tomorrow


  • Please log in to reply
8 replies to this topic

#1 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 24 February 2018 - 11:00 PM

Tomorrow mark three weeks off cymbalta. I was on it for a relatively short period of time (since October). Lexapro for years before that. The brain zaps and dizziness seems to finally be subsiding. Thank goodness! I still have quite a bit of trouble collecting my thoughts and completing sentences at times. It’s as though my brain is racing trying so hard to analyze everything. If I get too focused in on something like a project or a Tv show i notice myself getting irritable. Makes it pretty hard to care about anything or find relief from feeling rough. I get pretty jumpy at times too so it’s pretty clear my nerves are still pretty frayed. I’ve read so many counts of people noticing improvements at the 6+ week mark. It certainly does take its time improving, unlike anything else I’ve ever experienced.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 25 February 2018 - 10:29 AM

You are doing real well Cj. Usually, if you are going to have a real bad withdrawal you would be a mess by now. That doesn't mean there won't be anymore ups or downs but I think you will come through this fine.  Keep us posted and welcome to the site.


#3 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 25 February 2018 - 11:53 AM

Thanks fishinghat. I appreciate your knowledge and have been pouring over various posts. I think what helped me is I wasn't on it very long. There are certainly rough periods throughout the day. Really looking forward to having good (entire) days.

#4 juli

juli

    Good Friend

  • Site Supporter
  • 113 posts

Posted 25 February 2018 - 12:10 PM

Does anyone know why my posts aren't showing up in the feed?  So sorry to interupt this post.  I post in "what's on your mind" but it never shows up in new content,

juli

 

nevermind....i figured it out ...sorry.


#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 25 February 2018 - 01:18 PM

Been there done that Juli.


#6 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 26 February 2018 - 05:03 PM

Checking back in today. Wanted to ask something. One of the reasons I transitioned off Lexapro is I was noticing myself losing my train of thought. Forgetting words, struggling to finish sentences etc. Fast forward to now and this is still happening. Often times it seems worse. I also feel very clumsy. Fish oil and vitamin D don't seem to help much. Is this sort of thing to be expected? Most days it's difficult to recognize any progress in a positive direction.

#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 26 February 2018 - 05:21 PM

"One of the reasons I transitioned off Lexapro is I was noticing myself losing my train of thought. Forgetting words, struggling to finish sentences etc. Fast forward to now and this is still happening. Often times it seems worse. I also feel very clumsy."

The losing train of thought, forgetting words, etc is common for many people who are on antidepressants.

Unluckily it is also common for those going through withdrawal until things settle down.

Its only been 3 1/2 weeks so you have a little while to go yet but you will get there.


#8 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 26 February 2018 - 06:03 PM

Thanks fishinghat. It was very uncomfortable and a new experience after being on Lexapro for several years. My hope is things improve enough for an as needed only for anxiety/panic. Doc also suggested buspar if that didn't work. After being on this rollercoaster with duloxetine I just want to sit through this and reset.

#9 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 27 February 2018 - 10:55 AM

I understand. Buspar has the advantage of not having a withdrawal or a lot of side effects. I have been on it many years. For me, I would say it was not exactly an antidepressant or anxiolytic but generated a more positive happy attitude. I think your desire to reset is an excellent one. Let us hope that goes well.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users